# SDR DALA12005640864

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 76,105 hours, 73,236 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLEANING OF AREA ON NR 2 ZONE 1 FOUND AFT CARGO AFT BULKHEAD AREA STA 1167 BL0 T-ANGLE TO HAVE CORROSION.  T-ANGLE EXFOLIATED AND CRACKED FOUND TO BE OUT OF LIMITS.  REMOVED ON NRC NR 2 ZONE 1E AFT CARGO PIT AFT BULKHEAD AREA STA 1167 BL-0 TEE ANGLE.  LOCATED AND DRILLED NEW TEE ANGLE.  INSTALLED ON AFT CARGO PIT AFT BULKHEAD AND APPLIED TOP COAT.
